# SDR DALA2018101506065

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 62,924 hours, 23,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6707, L/P 5110761) SEAT 18D MISSING WHITE EMERGENCY LIGHT LENS. RPLD 18D EMERGENCY LIGHT PIGTAIL HARNESS. LIGHT OPN GOOD. REF AMM 33-51.
